Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A bound for orderings of Reidemeister moves

Julian Gold

Algebraic & Geometric Topology 13 (2013) 3099–3110
Bibliography
1 A Coward, Ordering the Reidemeister moves of a classical knot, Algebr. Geom. Topol. 6 (2006) 659 MR2240911
2 A Coward, M Lackenby, Unknotting genus one knots, Comment. Math. Helv. 86 (2011) 383 MR2775133
3 J Hass, J C Lagarias, The number of Reidemeister moves needed for unknotting, J. Amer. Math. Soc. 14 (2001) 399 MR1815217
4 B Trace, On the Reidemeister moves of a classical knot, Proc. Amer. Math. Soc. 89 (1983) 722 MR719004